Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Miniaturized tables of Bessel functions. II


Author: Yudell L. Luke
Journal: Math. Comp. 25 (1971), 789-795
MSC: Primary 65A05
MathSciNet review: 0298887
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In a previous study, we discussed the expansion of two-parameter functions in a double series of Chebyshev polynomials, and, in particular, we presented coefficients for the evaluation of the modified Bessel function $ {(2z/\pi )^{1/2}}{e^z}{K_v}(z)$ to 20 decimals for all $ z \geqq 5$ and all $ v,0 \leqq v \leqq 1$. In the present study, we give similar coefficients for the evaluation of $ g{e^{ - z}}{z^{ - \mu }}{I_v}(z)$ to at least 20 decimals where $ {I_v}(z)$ is the modified Bessel function of the first kind and g and $ \mu $ are certain constants which depend on the range of the parameter and variable for four different situations. The ranges are $ (1)\;0 < z \leqq 8,0 \leqq v \leqq 4;(2)\;0 < z \leqq 8,4 \leqq v \leqq 8;(3)\;z \geqq 8, - 1 \leqq v \leqq 0;(4)\;z \geqq 8,0 \leqq v \leqq 1$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65A05

Retrieve articles in all journals with MSC: 65A05


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1971-0298887-9
PII: S 0025-5718(1971)0298887-9
Keywords: Bessel functions, approximation of bivariate functions, expansions in double series of Chebyshev polynomials, mathematical tables
Article copyright: © Copyright 1971 American Mathematical Society